Everywhere I read it says it has a major interaction when taking together?
My doctor prescribed me buspirone 7.5mg and I currently take 50mg of amitriptyline.
Question posted by Heatherarana89 on 27 July 2021
Last updated on 27 July 2021 by WildcatVet
Serotonin syndrome can be serious but it's rare and most cases are mild. It's a risk ~vs~ benefit situation and your doctor most likely has determined your benefits will outweigh the risk. Also, you are on low doses of the medications.
You should learn about the syndrome and it's symptoms so you can be on the lookout because most cases are easily treatable especially if diagnosed early.
You have a right to participate in your treatment plan and get information so give your doctor a call and let them know about your concerns.
Best regards, Wildcat
PS, Good for you for doing your research!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.